# SDR DALA2023013000730

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 60,340 hours, 31,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Faulted
- Location: Seat Row 11def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 - PASENGER OXYGEN PANEL DOOR OPEN ON LANDING ROW 11 F/O SIDE. CORRECTIVE ACTION: REPLACED PASSENGER EMERGENCY OXYGEN CONTAINER AT ROW 11DEF PER A319 AMM 35-21. (7567730)
